# SDR 2025F00069

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: General aviation
- Aircraft: N29975
- Make and model: Boeing 787-9
- Aircraft serial: 66134
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Leaking
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 2 MAIN FUEL PUMP LEAK R ENG
